Redundant blow-ups of rational surfaces with big anticanonical divisor

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 130
  • Download : 0
We completely classify redundant blow-ups appearing in the theory of rational surfaces with big anticanonical divisor due to Sakai. In particular, we construct a rational surface with big anticanonical divisor which is not a minimal resolution of a del Pezzo surface with only rational singularities, which gives a negative answer to a question raised in a paper by Testa, Varilly-Alvarado, and Velasco.
Publisher
ELSEVIER SCIENCE BV
Issue Date
2015-12
Language
English
Article Type
Article
Citation

JOURNAL OF PURE AND APPLIED ALGEBRA, v.219, no.12, pp.5314 - 5329

ISSN
0022-4049
DOI
10.1016/j.jpaa.2015.05.015
URI
http://hdl.handle.net/10203/205146
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0